# SDR DLM88971431

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 12,477 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

R OIL STRAINER CLOG LOG WOULD NOT GO OUT WITH THROTTLE RETARDED TO IDLE.  ENGINE SHUTDOWN.  REPLACED FILTER, DRAINED AND REFILLED OIL, RAN ENGINE PER M/M.  CHECKED FILTER AGAIN, EVIDENCE OF CARBON BUIL-UP ON ORIGINAL FILTER, SUBSEQUENT OK.
